# SDR DALA13056555646

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 54,668 hours, 17,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN PUNCTURED BS 1862 S-25L.    DAMAGE OUT OF LIMITS IAW SRM 53-80-01 AND 53-00-01.  ACCOMPLISHED ER/A 520161-14 AND NO OTHER DAMAGE FOUND.
